Entropy stability of bicompact schemes in gas dynamics problems
M. D. Bragin
Keldysh Institute of Applied Mathematics of RAS
Fully discrete bicompact schemes of fourth order of approximation in space are
examined for entropy stability in gas dynamics problems. Expressions for entropy
production rates of these schemes are derived. Qualitative estimations for the behavior of
these rates are obtained. Entropy production rates of bicompact schemes of first and third
order in time are numerically analyzed in case of one-dimensional Riemann test
problems. Based on the results of this analysis, it is concluded whether bicompact
schemes need an entropy correction or not.
gas dynamics, entropy stability, compact schemes, bicompact schemes.
PDF file (535 kB)
First page: PDF file
M. D. Bragin, “Entropy stability of bicompact schemes in gas dynamics problems”, Matem. Mod., 32:11 (2020), 114–128
Citation in format AMSBIB
\paper Entropy stability of bicompact schemes in gas dynamics problems
\jour Matem. Mod.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|